Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ


Posted by roberto on November 17, 1999, at 12:21:55

I started taking Moclobemide about a month ago (first
300 mg, then 450 mg. Everything went down the drain.
Not only did the depression not improve, it became a lot worse.
The side effects are everything but tolerable: extreme anxiety
with constant and tormenting obsessions at certain times of the day
(mainly in the afternoon), extreme agitation and restlessness
(I have spent hours at night walking to and fro like a tiger in a cage),
tension so bad that I can hardly concentrate and an apathy such that I feel
cut off from all sensations or contact with this earth, sort of like a ghost.
Real frightening! The depressive state prior to this medication was pleasant
by comparison.

Has anyone experienced anything similar? I would very much like to know that
I'm not the only one who cannot take this drug.




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:roberto thread:15385